# SDR VNAA2017020500007

- Difficulty date: February 5, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 29,069 hours, 28,740 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 521155
- Part serial: CPS050189
- Condition: Out Of Limits
- Location: Nlg
- Part time: 21,355 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE SHIMMEY & BOUNCE WITH NOSE WHEEL DURING TAKE OFF ROLL.  REPLACED UPPER TORQUE LINKS.
